Alert archive / Michigan / Flood Watches in 2011
Flood Watch 4, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this flood watch at May 29, 2011, 11:12 AM EDT for 12 counties in Michigan. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 29, 2011, 11:12 AM EDT (15:12 UTC)
- Expired
- May 29, 2011, 10:37 PM EDT
- In force
- 11 hr
- Issued by
- NWS Grand Rapids, MI
- Flood severity
- None
Counties Allegan County, MI, Barry County, MI, Calhoun County, MI, Clinton County, MI, Eaton County, MI, Ingham County, MI, Ionia County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 40 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 3.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 499 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
552 WGUS63 KGRR 291512 FFAGRR URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1112 AM EDT SUN MAY 29 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... .A WARM FRONT LIFTING NORTH INTO THE AREA THIS AFTERNOON AND EVENING WILL RESULT IN PERIODS OF SHOWERS AND THUNDERSTORMS. THE THUNDERSTORMS WILL BE CAPABLE OF HEAVY RAIN WHICH WILL FALL ON ALREADY SATURATED GROUND. LOCALIZED RAINFALL AMOUNTS OF OVER AN INCH WILL EASILY BE POSSIBLE IN THE HEAVY STORMS. MIZ056>059-064>067-071>074-292315- /O.NEW.KGRR.FA.A.0004.110529T1512Z-110530T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN- KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA... ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING... SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 1112 AM EDT SUN MAY 29 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL MICHIGAN AND SOUTHWEST MICHIGAN...INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL MICHIGAN...CALHOUN...CLINTON...EATON...INGHAM...IONIA AND JACKSON. IN SOUTHWEST MICHIGAN...ALLEGAN...BARRY... KALAMAZOO...KENT...OTTAWA AND VAN BUREN. * THROUGH LATE TONIGHT * PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. LOCAL RAINFALL AMOUNTS OF IN EXCESS OF AN INCH WILL BE POSSIBLE. THE HEAVY RAIN WILL BE FALLING ON ALREADY SATURATED GROUND OVER SOUTHERN LOWER MICHIGAN. * THE HEAVY RAIN ASSOCIATED WITH STORMS TODAY COULD LEAD TO ADDITIONAL FLOODING OF LOW LAND AREAS...CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ DUKE
2 follow-up statements
848 WGUS63 KGRR 291912 FFAGRR FLOOD WATCH NATIONAL WEATHER SERVICE GRAND RAPIDS MI 312 PM EDT SUN MAY 29 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... .A WARM FRONT LIFTING NORTH INTO THE AREA THIS AFTERNOON AND EVENING WILL RESULT IN PERIODS OF SHOWERS AND THUNDERSTORMS. THE THUNDERSTORMS WILL BE CAPABLE OF HEAVY RAIN WHICH WILL FALL ON ALREADY SATURATED GROUND. LOCALIZED RAINFALL AMOUNTS OF OVER AN INCH WILL EASILY BE POSSIBLE IN THE HEAVY STORMS. MIZ056>059-064>067-071>074-300315- /O.CON.KGRR.FA.A.0004.000000T0000Z-110530T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN- KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA... ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING... SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 312 PM EDT SUN MAY 29 2011 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL MICHIGAN AND SOUTHWEST MICHIGAN... INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL MICHIGAN... CALHOUN...CLINTON...EATON...INGHAM...IONIA AND JACKSON. IN SOUTHWEST MICHIGAN...ALLEGAN...BARRY...KALAMAZOO...KENT... OTTAWA AND VAN BUREN. * UNTIL 2 AM EDT MONDAY * PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. LOCAL RAINFALL AMOUNTS OF IN EXCESS OF AN INCH WILL BE POSSIBLE. THE HEAVY RAIN WILL BE FALLING ON ALREADY SATURATED GROUND OVER SOUTHERN LOWER MICHIGAN. * THE HEAVY RAIN ASSOCIATED WITH STORMS THIS AFTERNOON AND EVENING COULD LEAD TO ADDITIONAL FLOODING OF LOW LAND AREAS... CREEKS AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ 63
716 WGUS63 KGRR 300237 FFAGRR FLOOD WATCH NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1037 PM EDT SUN MAY 29 2011 MIZ056>059-064>067-071>074-300345- /O.CAN.KGRR.FA.A.0004.000000T0000Z-110530T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN- KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA... ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING... SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 1037 PM EDT SUN MAY 29 2011 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL MICHIGAN AND SOUTHWEST MICHIGAN HAS BEEN CANCELLED. THE THREAT OF WIDESPREAD HEAVY RAINFALL HAS DIMINISHED SIGNIFICANTLY ACROSS THE AREA. THERE IS ONLY A SLIGHT CHANCE OF A SHOWER OR STORM ACROSS THE AREA TONIGHT. DRY WEATHER IS THEN EXPECTED THROUGH EARLY TUESDAY. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this flood watch went out at May 29, 7:35 AM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, May 29, 7:35 AM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 735 AM EDT SUN MAY 29 2011 LATEST UPDATE...AVIATION... .SYNOPSIS...(401 AM EDT SUN MAY 29 2011) A WARM FRONT WILL BE APPROACHING LOWER MICHIGAN FROM THE SOUTH DURING THE DAY TODAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE WARM FRONT AND MOVE IN ACROSS SOUTHERN LOWER MICHIGAN. SOME OF THESE STORMS COULD BECOME SEVERE. THE WARM FRONT WILL MOVE NORTH OF THE AREA BY MONDAY...AND ALLOW FOR A VERY WARM AIR MASS TO MOVE OVER LOWER MICHIGAN. HIGHS IN THE UPPER 80S TO LOWER 90S CAN BE EXPECTED ACROSS MOST OF THE AREA MONDAY AND TUESDAY. && .SHORT TERM...(401 AM EDT SUN MAY 29 2011) (TODAY THROUGH TUESDAY) MAIN CONCERNS THROUGH THE SHORT TERM ARE THE CONVECTION TRENDS AND SEVERE WX POTENTIAL FOR TODAY WITH THE WARM FRONT...AND THEN AGAIN ON TUESDAY WITH THE COLD FRONT. THE FRONTAL SYSTEM THAT WAS SUPPOSED TO BE BRINGING US A ROUND OF CONVECTION EARLY THIS MORNING HAS DROPPED FURTHER SOUTH THAN ANTICIPATED DUE TO THE ROBUST WAVE OF CONVECTION ACROSS IN AND OH ON SAT. THE FRONT CURRENTLY EXTENDS IN AN ARC ALONG A KSTL AND KIND LINE AS OF 08Z THIS MORNING. THE FRONT IS SHOWING SIGNS OF TURNING NORTH AS A WARM FRONT AS THERE IS CONVECTION DEVELOPING NORTH OF THE FRONT ACROSS KS...MO...IL...AND IN. THE WARM ADVECTION ALOFT OVER MI IS TRYING TO PRODUCE A FEW LIGHT SHOWERS...BUT THEY ARE NOT ABLE TO SUSTAIN THEMSELVES ATTM. WE ARE EXPECTING THE WARM FRONT TO CONTINUE TO MOVE NORTH AS THE UPPER RIDGE BUILDS JUST TO OUR WEST IN RESPONSE TO THE DIGGING LOW OUT WEST. THIS RIDGE BUILDING SHOULD NOW OVERRIDE ANY OUTFLOWS FROM CONVECTION...AND HELP TO PUSH THE WARM FRONT NORTH. THE CONVECTION THAT IS FIRING ALONG THE FRONT NOW IS SHOWN BY THE MODELS TO TRANSLATE INTO THE SRN PORTION OF THE CWFA LATER THIS MORNING AND THIS AFTERNOON AS THE WARM FRONT HEADS NORTH. WE EXPECT SCATTERED CONVECTION TO DEVELOP JUST NORTH OF THE FRONT...AND WE COULD SEE A LINE OR TWO ORGANIZE TO OUR WEST AND MOVE IN THIS AFTERNOON AND THIS EVENING. STRONG DEEP LAYER SHEAR OF AROUND 40+ KNOTS ALIGNED WITH THE STORM MOTION WILL HELP THE STORMS TO MOVE PRETTY GOOD TO THE ENE. THESE STORMS WILL BE SOMEWHAT ELEVATED...BUT THE INVERSION WILL NOT BE EXCEPTIONALLY STRONG OR DEEP...SO WE COULD SEE SOME WIND DAMAGE OCCUR FROM THESE STORMS. WE ALSO CAN NOT RULE OUT A TORNADO NEAR THE FRONT WITH THE DECENT DIRECTIONAL WIND SHEAR/HELICITY IN THE LOWER LEVELS. LCL/S SHOULD ALSO BE SOMEWHAT LOW WITH THE MOIST AIR MASS IN PLACE. WE WILL SEE THE BIGGEST PUSH OF THE FRONT TO THE NORTH THIS EVENING AND OVERNIGHT AS THE UPPER RIDGE GETS BUILT UP QUITE A BIT. THIS WILL TAKE THE WARM FRONT NORTH OF THE AREA...AND ESSENTIALLY END THE PCPN/SEVERE THREAT. THE ATMOSPHERE BECOMES CAPPED BETWEEN 850 MB AND 700 MB AS TEMPS IN THAT LAYER WARM TO ALMOST THE MID TEENS C. 850 MB TEMPS ARE EXPECTED TO WARM TO AROUND 20C OR LOWER 20S BY MON AFTERNOON. WITH A GOOD DEAL OF SUN AROUND...THIS WILL SUPPORT HIGHS IN THE LOWER 90S. THIS RIDGE WILL HOLD IN PLACE UNTIL EARLY TUE...AND SUPPORT DRY WX AND HOT TEMPS UNTIL TUE AFTERNOON. TUE AFTERNOON...THE UPPER RIDGE WILL BREAK DOWN...AND ALLOW THE STRONG UPPER SYSTEM TO MISS US TO THE NW. WE WILL INITIALLY BE CAPPED ON TUE...AND THAT SHOULD BREAK DOWN AS THE UPPER LOW IS IN THE REGION. THE COLD FRONT IS CURRENTLY SHOWN TO COME IN JUST AFTER PEAK HEATING...AND SHOULD BE ABLE TO TAKE ADVANTAGE OF STRONG RESIDUAL INSTABILITY. WIND FIELDS ALOFT ON THE PERIPHERY OF THE UPPER LOW WILL BE INCREASING...AND DEEP LAYER SHEAR WILL INCREASE AS A RESULT TO 35 KNOTS BY 00Z WED AND HIGHER BEYOND. WE COULD BE LOOKING AT A DECENT SEVERE WX EVENT TUE AFTERNOON IF THE FRONT CAN COME IN JUST EARLY ENOUGH BEFORE DIURNAL INSTABILITY IS LOST. && .LONG TERM...(401 AM EDT SUN MAY 29 2011) (TUESDAY NIGHT THROUGH SATURDAY) 00Z GFS AND ECMWF ARE IN DECENT AGREEMENT SHOWING THE FRONT THROUGH BY 12Z WEDNESDAY. SHOULD BE A PERIOD OF DRY WEATHER FOR WEDNESDAY AND MAYBE THURSDAY...BUT WARM AIR ADVECTION AND SOME WEAK MOISTURE RETURN MAY BRING A FEW SHOWERS IN BY THURSDAY NIGHT. LEFT THOSE PERIODS DRY BUT ADDED SLIGHT CHANCE POPS FOR FRIDAY BASED ON MODEL TRENDS AND TO MATCH WITH SURROUNDING OFFICES. && .AVIATION...(735 AM EDT SUN MAY 29 2011) FOG SHOULD BE DECREASING THIS MORNING AS THE SUN COMES UP. EXPECT THUNDERSTORMS THIS AFTERNOON AND EVENING WITH ISOLATED MVFR AND IFR CONDITIONS IN THE BIGGER STORMS. THERE WILL BE A GRADUAL IMPROVEMENT WITH VFR AND MVFR EXPECTED FOR THIS EVENING. && .MARINE...(401 AM EDT SUN MAY 29 2011) THE BIGGEST CONCERN FOR MARINE INTERESTS CONTINUES TO BE THE FOG IN PLACE OVER THE LAKE. THE VERY WARM AND MOIST AIR MASS MOVING IN OVER THE COOL LAKE WATERS IS HELPING TO PRODUCE THIS FOG. THIS WILL LIKELY CONTINUE TO BE THE CASE THROUGH MOST OF TUESDAY. WINDS ARE NOT EXPECTED TO BE A MAJOR PROBLEM THROUGH THIS EVENING. WINDS WILL PICK UP TONIGHT AS A STRONGER GRADIENT MOVES IN PLACE ACROSS LAKE MICHIGAN. WE COULD BE LOOKING AT A SMALL CRAFT ADVISORY BEING NEEDED BY MONDAY MORNING. WINDS LOOK LIKE THEY WILL THEN REMAIN UP THROUGH WEDNESDAY BEFORE WINDS DIMINISH. && .HYDROLOGY...(401 AM EDT SUN MAY 29 2011) MAIN PERIOD OF CONCERN FOR HYDROLOGY IS TODAY. NICE PLUME OF DEEP MOISTURE JUST NORTH OF THE WARM FRONT WITH PRECIPITABLE WATERS BETWEEN 1.5 AND 1.75 INCHES...WILL MOVE OVER THE AREA BY THIS AFTERNOON AND WILL REMAIN INTO THIS EVENING BEFORE SHIFTING NORTH. WHILE THIS PLUME OF DEEP MOISTURE IS OVERHEAD...WE COULD SEE SOME TRAINING OF STORMS THAT WOULD BE CAPABLE OF PRODUCING HEAVY RAIN. WHERE THIS SETS UP...AND HOW LONG IT WOULD SIT IN ONE PLACE IS STILL A BIT UNCERTAIN...ENOUGH TO KEEP FROM ISSUING A WATCH FOR NOW. BASIN AVERAGES SHOULD BE UP TO AROUND AN INCH...HOWEVER LOCAL AREAS COULD SEE HIGHER AMOUNTS. ONCE THE RAIN SHIFTS NORTH OF THE AREA TONIGHT...WE WILL SEE A BREAK IN THE RAINFALL. THE FOCUS WILL THEN BE SHIFTED TO THE RIVER FORECAST POINTS AS RIVERS ARE ALREADY HIGH...ESPECIALLY ACROSS THE SOUTH. AS ALL OF THE RUNOFF GETS INTO THE SYSTEM...SOME HEADLINES MAY BE NEEDED FOR SOME OF THE RIVER FORECAST POINTS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...DENSE FOG ADVISORY ST. JOE TO MANISTEE THROUGH SUNDAY NIGHT. && SYNOPSIS: NJJ SHORT TERM: NJJ LONG TERM: OSTUNO AVIATION: OSTUNO MARINE: NJJ HYDROLOGY: NJJ
Hazardous weather outlook, May 29, 5:09 AM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 509 AM EDT SUN MAY 29 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-300915- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 509 AM EDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG WILL BE LIFTING BY 9 AM. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE STORMS WILL BE MOVING SOUTHWEST TO NORTHEAST AROUND 35 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT COULD BRING A LINE OF SEVERE STORMS ON TUESDAY AFTERNOON OR EVENING. THE MAIN THREATS WILL BE STRONG WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING. LMZ844>849-300915- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 509 AM EDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL FORM TODAY AS MOIST AIR MOVES UP FROM THE SOUTH. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE STORMS WILL BE MOVING SOUTHWEST TO NORTHEAST AROUND 35 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DENSE FOG CAN BE EXPECTED INTO TUESDAY. A COLD FRONT COULD BRING A LINE OF SEVERE STORMS ON TUESDAY AFTERNOON OR EVENING. THE MAIN THREATS WILL BE STRONG WINDS AND LARGE HAIL. OSTUNO
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 9:38 PM EDT | River Flood Advisory | GRR | Jackson | 61 hr |
| May 29, 1:21 PM EDT | Special Marine Warning | GRR | 84 min | |
| May 29, 1:39 PM EDT | Special Weather Statement | GRR | Allegan, Van Buren | 51 min |
| May 29, 2:25 PM EDT | Special Weather Statement | GRR | Allegan, Ottawa, Van Buren | 80 min |
| May 29, 2:38 PM EDT | Flash Flood Warning | GRR | Allegan, Van Buren | 5 hr |
| May 29, 2:44 PM EDT | Special Marine Warning | GRR | 72 min | |
| May 29, 3:14 PM EDT | Special Weather Statement | GRR | Allegan, Barry, Calhoun, Ionia, Kalamazoo, Van Buren | 61 min |
| May 29, 3:27 PM EDT | Areal Flood Advisory | GRR | Barry, Calhoun, Eaton, Ingham, Jackson, Kalamazoo | 12 hr |
| May 29, 3:58 PM EDT | Tornado Warning | GRR | Kalamazoo | 47 min |
| May 29, 4:08 PM EDT | Severe Thunderstorm Warning | GRR | Barry | 52 min |
| May 29, 4:16 PM EDT | Tornado Warning | GRR | Kalamazoo | 31 min |
| May 29, 4:25 PM EDT | Tornado Warning | GRR | Barry, Calhoun | 35 min |
| May 29, 4:47 PM EDT | Tornado Warning | GRR | Eaton | 28 min |
| May 29, 4:54 PM EDT | Tornado Warning | GRR | Ingham, Jackson | 51 min |
| May 29, 5:01 PM EDT | Areal Flood Advisory | GRR | Clinton | 12 hr |
| May 29, 5:50 PM EDT | Flash Flood Warning | GRR | Clinton, Eaton, Ingham, Ionia | 6 hr |
| May 29, 7:55 PM EDT | River Flood Warning | GRR | Kent | 5 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.